Medical Questions > Womens Health > Birth Control Forum

Bleeding after taking Postinor-2 in periods

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Hello,

I am new to this forum and 20 years old and really doubted about a problem occurred to me.

My periods occurred in 10th of march and I had unprotected sex (sperms have released inside me) in 11th of march. I took the one tablet of postinor-2 same time after the intercourse and took the second tablet after 12 hours as it describe.

I had vaginal bleeding bit heavily and it stopped in 17th of march. I consult a doctor in (15th of march) and he said I don't need to be worried and vaginal bleeding will be stopped soon. 18th of march I did not have any vaginal bleeding but 19th of march(today) I got just a little bleeding happened. During bleeding days I felt lazy and so weak. Is that normal or anything happened wrong? I also test my urine by pregnancy test kit in yesterday(18th of march) and it shows me negative result. But I have doubt that I will be pregnant because I have heard that sperm can live few days.

My Questions are again:
Is it normal to having bleeding too much days or should I consult gynecologist?
My Pregnancy result shows the real result or should i check again?
What could be the side effect in my next period?

I hopefully looking for a quick reply.
Thank you,
Did you find this post helpful?
|

User Profile
replied March 20th, 2017
Community Volunteer
What you experienced is called withdrawal bleeding. It is caused by the hormones leaving your body. It is normally like a period. I am sorry that nobody warned you that this is very likely to happen between 5 and 7 days after taking the pill.

The cahnce that you can be pregnant are very very very small. Also, if I read your post correctly, you had sex on day 2 of your periods? A woman is not really fertile then. It is not a guarantee, but it very seldom lay happens that you will great pregnant during your period.

Your next real menstruation will very likely be delayed. These pills mess with your cycle to stop it and delay or stop ovulation. After the hormones are gone, your body must restart your natural cycle. There is no fixed or predictable way in which this will happen, but it will very likely delay your menstruation and it can take your body a month or two or three to get normal again

These emergency contraceptibve pills are not dangerous, but they are not a lot of fun to take and deal with the side effects. If you want to test for pregnancy, wait until the end of the month. But do not expect to be pregnant.

BEst of luck
|
Did you find this post helpful?
Users who thank kristigraham for this post: jsamantha 

replied March 22nd, 2017
Thank you very much for your reply. Seems to be everything is ok now. Bleeding is stop and I feel like I'm normal again. Again Thank You so much for your help.
|
Did you find this post helpful?
Quick Reply